Alert archive / Alabama / Small Craft Advisories in 2020

Small Craft Advisory 44, NWS Mobile, AL

September 27, 2020

NWS Mobile, AL issued this small craft advisory at Sep 27, 2020, 9:22 PM CDT. It took effect at Sep 28, 2020, 9:00 PM CDT. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Sep 27, 2020, 9:22 PM CDT (02:22 UTC)
In effect from
Sep 28, 2020, 9:00 PM CDT
Expired
Sep 30, 2020, 3:10 AM CDT
In force
30 hr
Issued by
NWS Mobile, AL

The text

As transmitted.

018 
WHUS74 KMOB 280222
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
922 PM CDT Sun Sep 27 2020

GMZ650-655-670-675-281100-
/O.NEW.KMOB.SC.Y.0044.200929T0300Z-200930T0300Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
922 PM CDT Sun Sep 27 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM MONDAY TO 10 PM CDT
TUESDAY...

* WHAT...North winds 20 to 25 kt with gusts up to 30 kt expected.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM, Coastal waters from Okaloosa Walton County Line FL to 
  Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula 
  MS from 20 to 60 NM and Waters from Okaloosa Walton County 
  Line FL to Pensacola FL from 20 to 60 NM.

* WHEN...From 10 PM Monday to 10 PM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ631-632-281100-
/O.NEW.KMOB.SC.Y.0044.200929T0300Z-200929T2100Z/
Southern Mobile Bay-Mississippi Sound-
922 PM CDT Sun Sep 27 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM MONDAY TO 4 PM CDT
TUESDAY...

* WHAT...North winds 18 to 23 kt with gusts up to 30 kt expected.

* WHERE...Southern Mobile Bay and Mississippi Sound.

* WHEN...From 10 PM Monday to 4 PM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
8 follow-up statements
978 
WHUS74 KMOB 280934
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
434 AM CDT Mon Sep 28 2020

GMZ630-281745-
/O.EXB.KMOB.SC.Y.0044.200929T0200Z-200929T2100Z/
Northern Mobile Bay-
434 AM CDT Mon Sep 28 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 4 PM
CDT TUESDAY...

* WHAT...North winds 18 to 23 kt with gusts up to 30 kt expected.

* WHERE...Northern Mobile Bay.

* WHEN...From 9 PM this evening to 4 PM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ650-655-670-675-281745-
/O.EXT.KMOB.SC.Y.0044.200929T0200Z-200930T0900Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
434 AM CDT Mon Sep 28 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO
4 AM CDT WEDNESDAY...

* WHAT...North winds 20 to 25 kt with gusts up to 30 kt expected.

* WHERE...Coastal waters from Okaloosa Walton County Line FL to
  Pascagoula MS out to 60 NM.

* WHEN...From 9 PM this evening to 4 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ631-632-281745-
/O.EXT.KMOB.SC.Y.0044.200929T0200Z-200929T2100Z/
Southern Mobile Bay-Mississippi Sound-
434 AM CDT Mon Sep 28 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO
4 PM CDT TUESDAY...

* WHAT...North winds 18 to 23 kt with gusts up to 30 kt expected.

* WHERE...Southern Mobile Bay and Mississippi Sound.

* WHEN...From 9 PM this evening to 4 PM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
888 
WHUS74 KMOB 281746
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
1246 PM CDT Mon Sep 28 2020

GMZ650-655-670-675-290200-
/O.CON.KMOB.SC.Y.0044.200929T0200Z-200930T0900Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1246 PM CDT Mon Sep 28 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 4 AM CDT WEDNESDAY...

* WHAT...Winds becoming north and increasing to 20 to 25 kt with
  gusts up to 30 kt this evening. 

* WHERE...Coastal waters from Okaloosa Walton County Line FL to 
  Pascagoula MS out to 60 NM, including bays and sounds.

* WHEN...From 9 PM this evening to 4 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ630>632-290200-
/O.CON.KMOB.SC.Y.0044.200929T0200Z-200929T2100Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
1246 PM CDT Mon Sep 28 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 4 PM CDT TUESDAY...

* WHAT...Winds becoming north and increasing to 18 to 23 kt with
  gusts up to 30 kt. 

* WHERE...Southern Mobile Bay and Mississippi Sound.

* WHEN...From 9 PM this evening to 4 PM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
955 
WHUS74 KMOB 290151
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
851 PM CDT Mon Sep 28 2020

GMZ650-655-670-675-291000-
/O.CON.KMOB.SC.Y.0044.200929T0200Z-200930T0900Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
851 PM CDT Mon Sep 28 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
WEDNESDAY...

* WHAT...North winds 15 to 25 kt and seas 4 to 6 ft expected.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM, Coastal waters from Okaloosa Walton County Line FL to 
  Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula 
  MS from 20 to 60 NM and Waters from Okaloosa Walton County 
  Line FL to Pensacola FL from 20 to 60 NM.

* WHEN...Until 4 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ630>632-291000-
/O.CON.KMOB.SC.Y.0044.200929T0200Z-200929T2100Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
851 PM CDT Mon Sep 28 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT
TUESDAY...

* WHAT...North winds 18 to 23 kt and waves 2 to 3 ft expected.

* WHERE...Mississippi Sound, Southern Mobile Bay and Northern 
  Mobile Bay.

* WHEN...Until 4 PM CDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
619 
WHUS74 KMOB 291024
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
524 AM CDT Tue Sep 29 2020

GMZ650-655-670-675-291830-
/O.CON.KMOB.SC.Y.0044.000000T0000Z-200930T0900Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
524 AM CDT Tue Sep 29 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
WEDNESDAY...

* WHAT...North winds 18 to 25 kt and seas 4 to 6 ft expected.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM, Coastal waters from Okaloosa Walton County Line FL to 
  Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula 
  MS from 20 to 60 NM and Waters from Okaloosa Walton County 
  Line FL to Pensacola FL from 20 to 60 NM.

* WHEN...Until 4 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ630>632-291830-
/O.CON.KMOB.SC.Y.0044.000000T0000Z-200929T2100Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
524 AM CDT Tue Sep 29 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

* WHAT...North winds 18 to 23 kt and waves 2 to 3 ft expected.

* WHERE...Mississippi Sound, Southern Mobile Bay and Northern 
  Mobile Bay.

* WHEN...Until 4 PM CDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
020 
WHUS74 KMOB 291834
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
134 PM CDT Tue Sep 29 2020

GMZ650-655-670-675-300245-
/O.CON.KMOB.SC.Y.0044.000000T0000Z-200930T0900Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
134 PM CDT Tue Sep 29 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
WEDNESDAY...

* WHAT...North winds 18 to 25 kt and seas 4 to 6 ft expected.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM, Coastal waters from Okaloosa Walton County Line FL to 
  Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula 
  MS from 20 to 60 NM and Waters from Okaloosa Walton County 
  Line FL to Pensacola FL from 20 to 60 NM.

* WHEN...Until 4 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ630>632-292100-
/O.CON.KMOB.SC.Y.0044.000000T0000Z-200929T2100Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
134 PM CDT Tue Sep 29 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

* WHAT...North winds 18 to 23 kt and waves 2 to 3 ft expected.

* WHERE...Mississippi Sound, Southern Mobile Bay and Northern 
  Mobile Bay.

* WHEN...Until 4 PM CDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
500 
WHUS74 KMOB 291837 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
National Weather Service Mobile AL
137 PM CDT Tue Sep 29 2020

GMZ630>632-300245-
/O.EXT.KMOB.SC.Y.0044.000000T0000Z-200930T0300Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
137 PM CDT Tue Sep 29 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WHAT...North winds 18 to 23 kt and waves 2 to 3 ft expected.

* WHERE...Mississippi Sound, Southern Mobile Bay and Northern 
  Mobile Bay.

* WHEN...Until 10 PM CDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ650-655-670-675-300245-
/O.CON.KMOB.SC.Y.0044.000000T0000Z-200930T0900Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
137 PM CDT Tue Sep 29 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
WEDNESDAY...

* WHAT...North winds 18 to 25 kt and seas 4 to 6 ft expected.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM, Coastal waters from Okaloosa Walton County Line FL to 
  Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula 
  MS from 20 to 60 NM and Waters from Okaloosa Walton County 
  Line FL to Pensacola FL from 20 to 60 NM.

* WHEN...Until 4 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
983 
WHUS74 KMOB 300305
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
1005 PM CDT Tue Sep 29 2020

GMZ630>632-300900-
/O.EXP.KMOB.SC.Y.0044.000000T0000Z-200930T0300Z/
/O.NEW.KMOB.SC.Y.0045.200930T0305Z-200930T0900Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
1005 PM CDT Tue Sep 29 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CDT WEDNESDAY...

* WHAT...North winds 18 to 23 knots with gusts to 25 knots.

* WHERE...Northern Mobile Bay, Southern Mobile Bay and 
  Mississippi Sound.

* WHEN...Until 4 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ650-655-670-675-300900-
/O.CON.KMOB.SC.Y.0044.000000T0000Z-200930T0900Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1005 PM CDT Tue Sep 29 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
WEDNESDAY...

* WHAT...North winds 18 to 23 knots with gusts to 25 knots.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM, Coastal waters from Okaloosa Walton County Line FL to 
  Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula 
  MS from 20 to 60 NM and Waters from Okaloosa Walton County 
  Line FL to Pensacola FL from 20 to 60 NM.

* WHEN...Until 4 AM CDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
395 
WHUS74 KMOB 300810
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
310 AM CDT Wed Sep 30 2020

GMZ650-655-670-675-300915-
/O.CAN.KMOB.SC.Y.0044.000000T0000Z-200930T0900Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
310 AM CDT Wed Sep 30 2020

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds have diminished below small craft criteria. Seas will remain
elevated around 2 to 4 feet through today. 

$$

GMZ630>632-300915-
/O.CAN.KMOB.SC.Y.0045.000000T0000Z-200930T0900Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
310 AM CDT Wed Sep 30 2020

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds have diminished below small craft criteria. 


$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Sep 27, 6:30 PM CDT, 2 hours 52 minutes earlier.

Area forecast discussion, Sep 27, 6:30 PM CDT, 2 hours 52 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
630 PM CDT Sun Sep 27 2020

.AVIATION...
00Z issuance...Currently seeing clear skies west of I-65 and
scattered to broken MVFR clouds east of the interstate. Not much
expected to change over the next 6-12 hours, perhaps some low cig
stratus developing more widespread along the coast later this
evening and overnight. Patchy fog will again be possible primarily
inland, some of which could become dense at times. Scattered
showers and storms develop Monday ahead of a strong cold front
approaching the area, which likely pushes through just beyond
this 24-hour TAF period and brings gusty northwest winds and a
line of thunderstorms to area terminals Monday night. /49

&&

.PREV DISCUSSION... /issued 400 PM CDT Sun Sep 27 2020/

NEAR TERM UPDATE /Now Through Monday/...An upper level shortwave
is progressing over the southeastern CONUS this afternoon, with a
deep upper trough on its heels over the central CONUS. This second
feature will amplify further through the day on Monday over the
Mississippi Valley and ARKLATEX regions. At the surface, high
pressure is shifting eastward and a cold front is moving over the
Mississippi Valley. This front is expected to traverse the ARKLATEX
region through the day on Monday and begin to move over southeast
Mississippi and southwest Alabama by early Monday evening.

For sensible weather, most areas for the remainder of today will
remain dry. The exception will be south-central Alabama and portions
of the western Florida Panhandle and Florida Gulf waters. Current
radar returns show scattered showers with a few lightning strikes
over these areas. Model guidance indicates that this activity will
decrease through this evening, but begin to resurges somewhat
overnight. Although, only slight to chance PoPs are expected. PWATs
will increase to be between 1.3-1.5 inches through late Monday
morning, but will further increase through the afternoon to be
around 2 inches with the approach of the cold front. Additionally,
The Storm Prediction Center has outlooked much of southern
Mississippi and interior southwest and south-central Alabama in a
moderate risk of severe thunderstorms Monday. Model guidance
indicates 700-500 lapse rates between 6.5-6.7 C/km, 25-30 knots of
bulk shear, as well as 1000-1500 J/kg of MLCAPE and 700-1000 J/kg of
DCAPE. However, the better upper level dynamics (and shear) are
behind the front. According to model guidance, the upper trough
(with associated upper jets and shear) does not progress over the
local area until Tuesday afternoon. Therefore, thunderstorms are
possible and some of these may be strong with some gusty winds; but,
the severe potential seems limited at this time. This will continue
to be monitored.

Low temperatures tonight will be in the upper 60s to lower 70s north
of I-10 and in the lower to mid 70s south. Highs tomorrow will be
similar to today, with temperatures generally in the mid to upper
80s. Lastly, a LOW RISK of rip currents continues through the
remainder of the weekend and through early this week. /26

SHORT TERM /Monday night Through Wednesday night/...A deep upper
level trough continues to spill into the eastern half of the CONUS
through at least mid-week. An upper low embedded within the trough
will drop south into the Mid South by late Tuesday afternoon and
continue to swing east across the Deep South (while weakening
slightly) through Tuesday night. At the surface, a cold front will
be working its way across the area early Monday evening, and be east
of our area by late evening. Scattered showers and a few
thunderstorms will continue along and just east of the front early
in the evening, but rainfall becomes more stratiform in the wake of
the front by late Monday evening. With the mid and upper level
trough axis still well to our west after fropa, isentropic lifting
will likely continue for much of Monday night, with rains remaining
likely over our area (although spreading from west to east)until
late at night. Most of the deeper moisture will be well east of our
area by late in the day on Tuesday, but with the aforementioned
upper low lagging behind the low level front and moisture field,
could still see some light precipitation during the day on Tuesday,
and possibly into early Tuesday evening (although for now will not
carry a PoP for Tuesday evening). Then, on Wednesday, a drier and
cooler airmass moves into the area with no precipitation expected.
As noted, much cooler temperatures are expected during the short
term period. Lows Monday night are expected to range from the mid
50s over our northwestern zones to the low/mid 60s southeastern and
coastal zones. By Tuesday night expect a general 5 to 10 degree
temperature drop everywhere, with lows ranging from the upper 40s
over the northwest to the low to mid 50s southeast and coastal.
/12

EXTENDED TERM /Thursday Through Sunday/...A longwave trough
pattern remains over the eastern half of the CONUS through the
period, but gradually moving east and flattening. A deep layer
dry and cool northwesterly flow prevails over the forecast area
through the period, with a reinforcing cold front moving through
Thursday into Thursday night. As mentioned, with dry conditions
expected moisture will be too limited to support consideration of
rain chances with this fropa. Highs will be mostly in the lower
to mid 70s except for upper 70s on Thursday ahead of the
reinforcing cold front. Lows will be mostly in the 50s and may
include upper 40s in some spots well inland Friday night and
Saturday night, such as near the Highway 84 corridor and a few
lower 60s along the immediate coast. /12

MARINE...Locally higher winds, waves, and seas are possible in and
around any thunderstorms along and south of the Florida coast through
tonight. Winds will increase and become northerly Monday night as
a cold front progresses over the local area. Moderate northerly
winds will then persist into Wednesday before decreasing and shifting
to be out of the northwest by Thursday. Seas are also expected to
build to around 3-5 feet in the wake of the cold front. A Small
Craft Advisory may be needed to account for the increase in winds
and seas from Monday night through early Wednesday morning. /26

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
http://weather.gov/mob

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 28, 3:23 PM CDTSpecial Weather StatementMOBMobile67 min
Sep 28, 3:56 PM CDTSevere Thunderstorm WarningMOBBaldwin, Mobile49 min
Sep 28, 4:12 PM CDTSpecial Marine WarningMOB74 min
Sep 28, 4:17 PM CDTSpecial Weather StatementMOBMobile58 min
Sep 28, 4:31 PM CDTSpecial Marine WarningMOB63 min
Sep 28, 4:40 PM CDTSpecial Weather StatementMOBBaldwin50 min
Sep 28, 4:43 PM CDTSevere Thunderstorm WarningMOBBaldwin, Escambia21 min
Sep 28, 1:56 PM CDTSpecial Weather StatementMOBWayne64 min
Sep 28, 2:45 PM CDTSpecial Weather StatementMOBGeorge, Greene, Perry, Stone60 min
Sep 28, 3:42 PM CDTSpecial Weather StatementMOBGeorge33 min

Nearby

Small Craft Advisories in Alabama, 2020Every small craft advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.